# SDR USAA2013081400005

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 189 hours, 78 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE ALARM WENT OFF IN FLIGHT.  F/A CHECKED ALL LAVS, NO ODOR OR SMOKE FOUND.  ACCOMPLISHED BITE CHECK ON CIDS SYS.  NO FAULTS DETECTED.
